# SDR USAA2012091100004

- Difficulty date: August 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C31847U73
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - EXFOLIATION CORROSION ON FLOOR WEB STRAP BETWEEN BS 1020 TO BS 1025, WL 208, BL16R.  REPLACED FLOOR WEB STRAP BETWEEN BS 1020 TO BS 1025, WL 208, BL16R IAW B737-400 SRM 51-40-02-0G FIGURES 3, 8, 12.
